# SDR REXA2016110602230

- Difficulty date: November 6, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319423
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR SURROUND STRUCTURE AFT LOWER FITTING AT BS 349 AT WL 72.00.   REMOVED AND REPLACED THE SURROUND FITTING IAW  SRM 51-42-21-001-001-A01 & 51-42-06-001-001-A01.
